Sinus and Congestion

Clears pressure and stuffiness.
  • Active ingredients: 5 mg. phenylepherine HCl and 500 mg. acetaminophen.
  • 50 single dose packets – 2 tablets per packet.
MODEL
NO.
DESCRIPTION QTY./
BOX
PRICE PER BOX (MIN. 2) ADD TO
CART
2 4+
S-18594 Sinus & Congestion 50 2-packs $8 $7 ADD
SHELF LIFE: 
  • 2 - 3 years 


SPECIFICATIONSMETRICIMPERIAL
S-18594 -
Error You exceeded the maximum number of times an email can be sent. Try again later.
Error  •
Error  •

Error  •
Error  •
To enter multiple emails, separate with a comma.
 
 
Save to My Favorites

This item will be saved to your Favorites Page.

Add to Shopping List
07/17/2019 08:11:10 PM; USWEB6 -0-0/0.0-1